# SDR SWI2024F00921

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL HAS SIGNS OF CORROSION FROM FS909.00 - FS911.00 (C-CHECK RO 10/6/2024) (FILED CLOSED)REPAIRED DAMAGE AT LH SIDE SEAT RAIL FROM FS909.00-FS911.00 IAW CRJ700 SRM  53-51-49CAL TOOL DEPTH GAUGE AV7277 DUE-AUG2024
